# SDR 2PIA2023012300041

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: General aviation
- Aircraft: N96PB
- Make and model: Cessna 525B
- Aircraft serial: 525B0111
- Aircraft time: 5,846 hours, 3,539 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Unit
- Part number: 52770116
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WAS NOT PRESSURIZING DURING CLIMB, THE INDICATOR SHOWED CABIN ALTITUDE CLIMBING IN LINE WITH AIRPLANE CLIMB. CABIN ALT WARNING WENT ON AROUND 10,000 FEET.
